# SDR AALA201812210002

- Difficulty date: December 19, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 27,527 hours, 10,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Failed
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LOWER RIGHT FUSELAGE SLIDE LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED FUSE ON THE BATTERY PACK M1671, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-06.
